TITLE

The Rankin–Selberg convolution for real analytic Cohen's Eisenstein series of half-integral weight

AUTHOR(S)
Mizuno, Yoshinori
PUB. DATE
August 2008
SOURCE
Journal of the London Mathematical Society;Aug2008, Vol. 78 Issue 1, p183
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We give a meromorphic continuation and a functional equation for the Rankin–Selberg convolution of certain real analytic Eisenstein series of half-integral weight. Our result and method have several applications to the Koecher–Maass series associated with the real analytic Siegel–Eisenstein series.
ACCESSION #
44398879

 

Related Articles

  • Some Sandwich Theorems for Certain Analytic Functions Defined by Convolution. Aouf, M. K.; Mostafa, A. O. // European Journal of Pure & Applied Mathematics;2010, Vol. 3 Issue 4, p641 

    Abstract. In this paper, we obtain some applications of first order differential subordination and superordination results for some analytic functions defined by convolution.

  • Evaluation of Convolution Sums as ... mσi(m)σj(n-m). Aeran Kim // British Journal of Mathematics & Computer Science;2014, Vol. 4 Issue 6, p858 

    We calculate some special convolution sums related to the odd divisors multiplied by the even divisors. Also according to the Ramanujan's functions implying σ1(n); σ3(n), and σ5(n), we obtain various convolution formulas.

  • Generalized convolutions for special classes of harmonic univalent functions. Makinde, D. O. // Scientia Magna;2012, Vol. 8 Issue 1, p44 

    In this paper, we further investigate the preservation of close-to-convex of certain harmonic functions under convolution.

  • Convolution complementarity problems with application to impact problems. STEWART, DAVID E. // IMA Journal of Applied Mathematics;Feb2006, Vol. 71 Issue 1, p92 

    Convolution complementarity problems (CCPs) have the following form: given a matrix-valued function k and a vector-valued function q, find a vector-valued function u satisfying 0 ≤ u(t) ⊥ (k*u)(t) + q(t) ≥ 0 for all t. In this paper CCPs are applied to a mechanical impact...

  • Semispectral measures as convolutions and their moment operators. Kiukas, Jukka; Lahti, Pekka; Ylinen, Kari // Journal of Mathematical Physics;Nov2008, Vol. 49 Issue 11, p112103 

    The moment operators of a semispectral measure having the structure of the convolution of a positive measure and a semispectral measure are studied, paying attention to the natural domains of these unbounded operators. The results are then applied to conveniently determine the moment operators...

  • PRODUCT STRUCTURES AND FRACTIONAL INTEGRATION ALONG CURVES IN THE SPACE. CASARINO, VALENTINA; CIATTI, PAOLO; SECCO, SILVIA // Discrete & Continuous Dynamical Systems - Series S;Jun2013, Vol. 6 Issue 3, p619 

    In this paper we establish Lp boundedness (1 < p < ∞) for a double analytic family of fractional integrals Szγ, γ,z ∈ ℂ, when ℜez = 0. Our proof is based on product-type kernels arguments. More precisely, we prove that the convolution kernel of Szγ is a product...

  • The Second Deconvolution Theorem. Luo Pingan; Chang, Miao // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p525 

    This paper introduces the second deconvolution theorem that was studied several years ago by the authors, who proved its theoretical correctness. The theorem is especially suitable to resolve the kind of deconvolution in any finite range that includes many or infinite numbers of zero points in...

  • Exact Values of Bernstein n-Widths for Some Classes of Convolution Functions. Feng Guo // Journal of Inequalities & Applications;2008, Vol. 2008, p1 

    The article discusses a study which explores the vital role of the nonlinear integral equations in determining the exact values of Bernstein n-widths for some classes of convolution functions. The study found that the classical Sobolev class of real functions whose derivative is absolutely...

  • Smoothness of convolutions. Körner, T. W. // Bulletin of the London Mathematical Society;Feb2013, Vol. 45 Issue 1, p1 

    In some cases, the convolution square f*f of a function with itself is smoother than we might expect. This paper investigates the phenomenon and shows that the elementary bounds on the smoothness of convolution products cannot be improved.

  • The Multinomial Combinatorial Convolution Sum. Aeran Kim // British Journal of Mathematics & Computer Science;2014, Vol. 4 Issue 4, p487 

    In [1] and [3] we can find some formulas of binomial combinatorial convolution sums involving divisor functions. Starting from these formulas, we obtain a multinomial combinatorial convolution sum.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics